Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 331, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2023, 6:18 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2023, 6:18 PM MDT (00:18 UTC)
- Expired
- Jul 7, 2023, 6:45 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 45 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:51 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.3 hours before the alert went out and 336 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5126 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724
WUUS55 KPUB 080018
SVRPUB
COC041-101-080045-
/O.NEW.KPUB.SV.W.0331.230708T0018Z-230708T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
618 PM MDT Fri Jul 7 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central El Paso County in east central Colorado...
North central Pueblo County in southeastern Colorado...
* Until 645 PM MDT.
* At 618 PM MDT, a severe thunderstorm was located near Fountain, or
15 miles south of Colorado Springs, moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3860 10489 3869 10479 3861 10432 3841 10451
TIME...MOT...LOC 0018Z 290DEG 30KT 3861 10475
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG1 follow-up statement
216
WWUS55 KPUB 080030
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
630 PM MDT Fri Jul 7 2023
COC041-101-080045-
/O.CON.KPUB.SV.W.0331.000000T0000Z-230708T0045Z/
El Paso CO-Pueblo CO-
630 PM MDT Fri Jul 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 630 PM MDT, a severe thunderstorm was located 8 miles north of
Pinon, or 20 miles southeast of Colorado Springs, moving east at 35
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fountain and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3855 10479 3866 10460 3861 10432 3841 10451
TIME...MOT...LOC 0030Z 290DEG 30KT 3857 10463
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:31 PM MDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 7, 3:31 PM MDT, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 331 PM MDT Fri Jul 7 2023 .SHORT TERM...(This evening through Saturday) Issued at 300 PM MDT Fri Jul 7 2023 ...Scattered to numerous strong to severe storms will be likely over portions of the plains this afternoon through early morning hours and there could be more severe storms again tomorrow over the plains... Key messages: 1) Scattered to numerous thunderstorms will develop over the eastern mountains move over into the plains this afternoon and through early tomorrow morning, some will likely become severe. Large hail of 2 inches or greater in diameter, as well as damaging outflow winds up to 70 mph, and even an isolated tornado over the far southeastern plains will be possible. 2) Scattered thunderstorms will initially occur again over the eastern mountains tomorrow afternoon, and then make their way over the plains by late afternoon. Some of these storms will likely become severe and may also contain large hail, damaging winds, and a slight risk of a tornado or two. 3) There could be some isolated areas of patchy fog and drizzle possible over parts of El Paso County during the morning hours tomorrow. Detailed discussion: Currently and through tonight... Latest radar imagery shows convection already beginning over El Paso County and western Las Animas County and a severe thunderstorm has just been issued just southeast of Kim, which given the latest SPC mesoanalysis, are the more favored areas of further development and intensification of thunderstorms through the afternoon hours. Some of these storms may contain large hail and damaging winds, especially as they continue to progress eastward over the plains into a more unstable environment. With an overall easterly wind component remaining in place over the plains, this has continued to advect in more saturated air with dewpoints still in the 50s all the way back up against the eastern mountains. Clearing has taken place earlier this morning as expected, and this is allowing for there to be more surface heating and destabilization of the lower levels as a result. Given the high amount of CAPE, especially over the southern plains in excess of 3000 J/kg over some locations, and effective bulk shear of greater than 50 kts over most of the plains. The environment is yet again favorable for severe thunderstorms by later this afternoon and through the evening. When viewing the latest CAM helicity tracks and HREF paintballs on SPC, it is evident that there are a higher concentration of potentially rotating supercells from eastern Las Animas to Baca counties, which gives me higher confidence that these areas will likely see the greatest threat for severe thunderstorm development through the course of the evening. SPC agrees, and they have issued a Severe Thunderstorm Watch for both of these counties through 8 PM. Large destructive hail of 2 inches or greater, and damaging straight-line outflow winds from the FFD and RFD of 70 mph or greater will be the main concerns. With low-level helicity increasing over the far southeastern plains and showing up as a decent amount of concavity in hodograph soundings over Baca County, a brief landspout or tornado cannot be ruled out for this area. Other isolated thunderstorms over the remaining plains further north could also still contain very large hail and damaging winds as well. Some showers and a few thunderstorms will continue into the early morning hours, especially over the eastern plains. Low level moisture is going to remain in place over the plains with a stratus deck reforming and overcast skies will be expected again tonight. There could also be some areas of patchy fog or drizzle possible again, especially over northern El Paso County with upsloping over this area. It will be generally mostly clear over the higher terrain. Lows will be around the upper 50s to the low 60s fore the plains, and 40s to low 50s for high country. Tomorrow... Erosion of the low level stratus deck over the plains should occur around the same time tomorrow morning as it did today. The environment is going to be very similar with nearly the same set up in place for developing thunderstorms over the eastern mountains during the afternoon and then moving over the plains through the late afternoon/evening hours. CAPE will be notably less with around 2000 J/kg, although effective bulk shear will greater with over 70 kts in some locations over the plains. This alludes to the threat of more severe storms possible. CAMs and HREF paintballs give more confidence to severe storms occurring further to the north from Otero County down to Prowers County and northeastward over Kiowa County. Very large hail and strong winds will be the main threat again, but with the amount of strong westerly shear in the mid to upper levels and an increasing LLJ over the far eastern plains by later in the afternoon, there could also be a few tornadoes possible, especially if there is an area of mid-level convergence established. High temperatures will be slightly cooler over the plains as there will be a reinforcement of relatively cooler air from the east. -Stewey| .LONG TERM...(Saturday night through Friday) Issued at 300 PM MDT Fri Jul 7 2023 Key Message: 1) Warmer and drier weather expected from Sunday through much of next week. Saturday night, convection will again roll southeast across the plains in a loosely organized fashion, with threat of severe weather continuing into the late night hours before activity weakens and shifts into KS/OK/TX by early Sunday morning. Upper ridge then amplifies over the srn Rockies on Sunday, with heights and mid level temps rising over srn CO. Still some deeper moisture lingering over the eastern plains through the day, though most model forecasts show little in the wave of convection from afternoon into the evening, with progged soundings not particularly unstable as mid/upper level temps warm. Residual surface cold pool behind departing early morning MCS may also play a role in limiting convection. Latest blended forecast has just some isolated pops over the ern mountains Sun afternoon, spreading east onto the plains in the evening, which is fine for now as still a couple models hint at some late day activity. On Monday, w-nw flow aloft will allow some drying over the eastern plains, though enough moisture/instability linger for perhaps some stronger storms to fire along the dryline/moisture gradient in far sern CO (Baca/Las Animas Counties) late afternoon/early evening. Could see some weaker/high-based activity elsewhere as subtle patch of mid level moisture moves across, though not expecting much in the way of wetting rainfall. Max temps continue to climb, with readings deep into the 80s/90s at many locations. Generally hot and dry conditions forecast for Tue-Thu, with maxes approaching 100f on the plains, 80s mountains. Some slight cooling and a subtle increase in moisture late week as nrn stream energy and MCS outflow may push a weak boundary south across the plains, though major influx of moisture not expected. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 300 PM MDT Fri Jul 7 2023 VFR conditions are currently in place at KPUB and KCOS, but are expected to drop to IFR and possible LIFR criteria at both stations, mainly after 09Z. They should improve again at both stations after 14Z or shortly thereafter tomorrow morning. SHRA and TSRA is also expected to be possible in and around the vicinity of KCOS and KPUB this evening until about 09Z, and tomorrow after around 21Z at KCOS and 22Z at KPUB. If TSRA does develop and move over station, it could temporarily reduce CIGs and VIS to MVFR/IFR criteria and result in periodic windshifts and increased wind speeds. VFR conditions VFR are expected at KALS throughout the forecast period and winds at this terminal should be more diurnally influenced with gusty SW'ly winds during the afternoon and early evening hours. Winds will be mainly synoptically driven at both KCOS and KPUB with northeasterly flow through the late evening and early morning, and east-southeasterly flow near the surface remaining persistent throughout most of the forecast period between late morning through early evening timeframe. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...STEWARD LONG TERM...PETERSEN AVIATION...STEWARD
Hazardous weather outlook, Jul 7, 11:50 AM MDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1150 AM MDT Fri Jul 7 2023 COZ058>089-093>099-081800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1150 AM MDT Fri Jul 7 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are expected across the plains this afternoon into the evening hours. Development initially over and near the southeast mountains will move into the I-25 corridor this afternoon, and then into the remaining plains through the evening hours. The strongest storms will be capable of producing hail of two to two and a half inches and wind gusts to 70 mph. The risk of tornadoes doesn't appear to be as high today, though still can't rule out one or two anywhere across the plains today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe storms will remain possible across the plains Saturday and again Sunday. All hazards consisting of large hail, damaging winds, and a few tornadoes will be possible. Elevated fire weather conditions are expected over the Continental Divide Region, San Luis Valley and Upper Arkansas River Valley. Gusty southwest winds and low daytime humidities are expected through at least Sunday. Next week, low daytime humidities are expected, but winds will become lighter. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/10
In the hours before
Special weather statement, Jul 7, 4:56 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
456 PM MDT Fri Jul 7 2023
COZ084-085-072330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
456 PM MDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of northwestern El Paso
County through 530 PM MDT...
At 456 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern El
Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3890 10486 3897 10490 3901 10462 3890 10463
TIME...MOT...LOC 2256Z 266DEG 16KT 3894 10483
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, Jul 7, 5:01 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
501 PM MDT Fri Jul 7 2023
COZ088-094-072330-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
501 PM MDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of central Las Animas
County through 530 PM MDT...
At 501 PM MDT, Doppler radar was tracking a strong thunderstorm over
Model, or 20 miles northeast of Trinidad, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Model.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3735 10434 3742 10429 3738 10391 3717 10406
TIME...MOT...LOC 2301Z 295DEG 22KT 3736 10422
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jul 7, 5:41 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
541 PM MDT Fri Jul 7 2023
COZ086-087-080015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
541 PM MDT Fri Jul 7 2023
...Strong thunderstorms will impact portions of northeastern Huerfano
and central Pueblo Counties through 615 PM MDT...
At 540 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Pueblo Reservoir to 12 miles
east of Greenhorn Mountain. Movement was east at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of northeastern
Huerfano and central Pueblo Counties, including the following
locations... Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3824 10443 3786 10442 3790 10481 3820 10482
TIME...MOT...LOC 2340Z 271DEG 9KT 3815 10479 3794 10479
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MooreLocal storm report, Jul 7, 6:02 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
602 PM MDT Fri Jul 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Hail Cripple Creek 38.75N 105.18W
07/07/2023 E1.75 inch Teller CO Public
Picture from social media, size estimated.
0540 PM Hail Cripple Creek 38.75N 105.18W
07/07/2023 E1.75 inch Teller CO Law Enforcement
Reports of damaged windows in cars and
communications lines down. Size estimated.
&&Local storm report, Jul 7, 6:10 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
610 PM MDT Fri Jul 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Hail Cripple Creek 38.75N 105.18W
07/07/2023 E1.75 inch Teller CO Public
Picture from social media, size estimated.
0540 PM Hail Cripple Creek 38.75N 105.18W
07/07/2023 E1.75 inch Teller CO Law Enforcement
Reports of damaged windows in cars and
communications lines down. Size estimated.
&&Local storm report, Jul 7, 6:13 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
613 PM MDT Fri Jul 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM Hail 5 W Blende 38.24N 104.66W
07/07/2023 E1.00 inch Pueblo CO Public
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:26 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 7, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Jul 7, 6:56 PM MDT | Special Weather Statement | PUB | Otero | 64 min |
| Jul 7, 7:14 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Jul 7, 8:01 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| Jul 7, 8:08 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| Jul 7, 8:48 PM MDT | Special Weather Statement | PUB | Otero | 42 min |
| Jul 7, 9:15 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| Jul 7, 9:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 7, 10:03 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jul 7, 10:24 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jul 8, 12:41 AM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Jul 8, 12:52 AM MDT | Special Weather Statement | PUB | Bent | 38 min |
| Jul 8, 12:54 AM MDT | Special Weather Statement | PUB | Bent | 36 min |
| Jul 8, 1:16 AM MDT | Special Weather Statement | PUB | Bent | 44 min |
| Jul 8, 1:18 AM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Jul 8, 1:41 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 34 min |
| Jul 8, 4:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 8, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jul 8, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 32 min |
| Jul 8, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 64 min |
| Jul 8, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 8, 5:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 8, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jul 8, 5:52 PM MDT | Flash Flood Warning | PUB | El Paso | 95 min |
| Jul 8, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 35 min |
| Jul 8, 5:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.